Advertisement

The Kobayashi Pseudometric for the Fock–Bargmann–Hartogs Domain and Its Application

  • Enchao Bi
  • Guicong Su
  • Zhenhan TuEmail author
Article
  • 30 Downloads

Abstract

The Fock–Bargmann–Hartogs domain \(D_{n,m}\) in \(\mathbb {C}^{n+m}\) is defined by the inequality \(\Vert w\Vert ^2<e^{-\Vert z\Vert ^2},\) where \((z,w)\in \mathbb {C}^n\times \mathbb {C}^m\), which is an unbounded non-hyperbolic domain in \(\mathbb {C}^{n+m}\). This paper mainly consists of three parts. Firstly, we give the explicit expression of geodesics of \(D_{n,1}\) in the sense of Kobayashi pseudometric; secondly, using the formula of geodesics, we calculate explicitly the Kobayashi pseudometric on \(D_{1,1}\); lastly, we establish the Schwarz lemma at the boundary for holomorphic mappings between the non-equidimensional Fock–Bargmann–Hartogs domains by using the formula for the Kobayashi pseudometric on \(D_{1,1}\).

Keywords

Fock–Bargmann–Hartogs domains Kobayashi pseudometric Boundary Schwarz lemma 

Mathematics Subject Classification

32F45 32H02 30C80 

Notes

Acknowledgements

We sincerely thank the referees for his useful comments. The project is supported by the National Natural Science Foundation of China (No. 11671306) and the Natural Science Foundation of Shandong Province, China (No. ZR2018BA015).

References

  1. 1.
    Ahlfors, L.: An extension of Schwarzs lemma. Trans. Am. Math. Soc. 43, 359–364 (1938)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Bi, E.C., Feng, Z.M., Tu, Z.H.: Balanced metrics on the Fock–Bargmann–Hartogs domains. Ann. Glob. Anal. Geom. 49, 349–359 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Blank, B.E., Fan, D., Klein, D., Krantz, S.G., Ma, D., Pang, M.-Y.: The Kobayashi metric of a complex ellipsoid in \(\mathbb{C}^2\). Exp. Math. 1, 47–55 (1992)zbMATHGoogle Scholar
  4. 4.
    Bracci, F., Zaitsev, D.: Boundary jets of holomorphic maps between strongly pseudoconvex domains. J. Funct. Anal. 254, 1449–1466 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Burns, D.M., Krantz, S.G.: Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary. J. Am. Math. Soc. 7, 661–676 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chelst, D.: A generalized Schwarz lemma at the boundary. Proc. Am. Math. Soc. 129(11), 3275–3278 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Garnett, J.: Bounded Analytic Functions. Academic Press, New York (1981)zbMATHGoogle Scholar
  8. 8.
    Gentili, G.: Regular complex geodesics in the domain \(D_n= \{f(z_1,\ldots , z_n)\in \mathbb{C}^n: \vert z_1\vert +\ldots + \vert z_n\vert < 1\}\). Lecture Notes in Math, vol. 1277, pp. 235–252 (1987)Google Scholar
  9. 9.
    Graham, I.: Boundary behavior of the Carathéodory and Kobayashi metrics on strongly pseudoconvex domains in \(\mathbb{C}^n\) with smooth boundary. Trans. Am. Math. Soc. 207, 219–240 (1975)zbMATHGoogle Scholar
  10. 10.
    Huang, X.: A boundary rigidity problem for holomorphic mappings on some weakly pseudoconvex domains. Can. J. Math. 47, 405–420 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Jarnicki, M., Plug, P.: Invariant Distances and Metrics in Complex Analysis. Walter de Gruyter, Berlin (1993)CrossRefGoogle Scholar
  12. 12.
    Kim, K., Lee, H.: Schwarzs Lemma from a Differential Geometric Viewpoint. IISc Press, Bangalore (2011)Google Scholar
  13. 13.
    Kim, H., Ninh, V.T., Yamamori, A.: The automorphism group of a certain unbounded non-hyperbolic domain. J. Math. Anal. Appl. 409(2), 637–642 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kim, H., Yamamori, A., Zhang, L.Y.: Invariant metrics on unbounded strongly pseudoconvex domains with non-compact automorphism group. Ann. Glob. Anal. Geom. 50(3), 261–295 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Krantz, S.: The Schwarz lemma at the boundary. Complex Var. Elliptic Equ. 56(5), 455–468 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lempert, L.: La métrique de Kobayashi et la représentation des domaines sur la boule. Bull. Soc. Math Fr. 109, 427–479 (1981)CrossRefzbMATHGoogle Scholar
  17. 17.
    Liu, T.S., Tang, X.M.: Schwarz lemma at the boundary of strongly pseudoconvex domain in \(\mathbb{C}^n\). Math. Ann. 366, 655–666 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Liu, T.S., Wang, J.F., Tang, X.M.: Schwarz lemma at the boundary of the unit ball in \(\mathbb{C}^n\) and its applications. J. Geom. Anal. 25, 1890–1914 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Osserman, R.: A sharp Schwarz inequality on the boundary. Proc. Am. Math. Soc. 128(12), 3513–3517 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Pang, M.Y.: Smoothness of the Kobayashi metric of non-convex domains. Int. J. Math. 4, 953–987 (1993)CrossRefzbMATHGoogle Scholar
  21. 21.
    Pflug, P., Youssfi, E.H.: Complex geodesics of the minimal ball in \(\mathbb{C}^n\). Ann. Sc. Norm. Super. Pisa Cl. Sci. 3(1), 53–66 (2004)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Pflug, P., Zwonek, W.: The Kobayashi metric for non-convex complex ellipsoids. Complex Var. Theory Appl. 29(1), 59–71 (1996)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Royden, H. L.: Remarks on the Kobayashi metric. Several Complex variables. II: Lecture notes in math, vol. 185 (1973)Google Scholar
  24. 24.
    Tu, Z., Wang, L.: Rigidity of proper holomorphic mappings between certain unbounded non-hyperbolic domains. J. Math. Anal. Appl. 419(2), 703–714 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Vesentini, E.: Complex geodesics. Compos. math. 44, 375–394 (1981)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Visintin, B.: Complex geodesics in a class of convex bounded Reinhardt domains. Ann. Mat. Pura Appl. 177(1), 263–276 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Visintin, B.: How to compute complex geodesies in reinhardt domains. Complex Var. Elliptic Equ. 39(1), 63–83 (1999)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Yamamori, A.: The Bergman kernel of the Fock–Bargmann–Hartogs domain and the polylogarithm function. Complex Var. Elliptic Equ. 58(6), 783–793 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsQingdao UniversityQingdaoPeople’s Republic of China
  2. 2.School of Mathematics and StatisticsWuhan UniversityWuhanPeople’s Republic of China

Personalised recommendations